Author | Milan Anadkat, MD

Articles

Epidermal Growth Factor Receptor Inhibitor Cutaneous Side Effects

October 27, 2015

ByShivani Tripathi, MD|Milan Anadkat, MD

This slide show highlights some of the cutaneous side effects related to the use of epidermal growth factor receptor inhibitors (EGFRI).

68-Year-Old Woman With a History of Aggressive NHL Presents With Tongue Hyperpigmentation

November 03, 2014

ByShivani Tripathi, MD|Milan Anadkat, MD

A 68-year-old woman with a history of aggressive NHL developed hyperpigmented patches on her tongue two months after starting her R-CHOP chemotherapy regimen. Which medication was likely the cause, and which other location would you expect hyperpigmentation on this patient?

A 60-Year-Old Man Presents With Plantar Hyperkeratosis & Erythema

August 20, 2014

ByShivani Tripathi, MD|Milan Anadkat, MD

A 60-year-old man presents with localized tender plaques of hyperkeratosis and a surrounding erythematous halo on the weight-bearing plantar aspect of his feet after beginning cancer treatment. Which medication is responsible for this cutaneous presentation and what is the name of this reaction?